MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.1MM X 6.0MM STRAIGHT ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.1MM X 6.0MM STRAIGHT ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820070011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that the bur broke and a piece of the bur was retained in the skull during a craniotomy.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: investigation results indicate that the most likely cause of breakage is from metal contact on the router flutes.The quality investigation is complete.
 
Event or Problem Description

Brand Name
1.1MM X 6.0MM STRAIGHT ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9318125
Report Number0001811755-2019-03738
Device Sequence Number559964
Product Code HBE
UDI-Device Identifier04546540362391
UDI-Public04546540362391
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820070011
Device Catalogue Number5820070011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1